# SDR AALA20160826007

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 115,384 hours, 19,018 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

DURING DEPARTURE, PASSING ABOUT 2000 MSL, THE LEFT ENGINE EGT AND N1 EXCEEDANCE (BOTH IN RED) AND ANTI-ICE STATUS MESSAGE WAS ON WITH SIGNIFICANT AIRFRAME VIBRATION. THE LEFT ENGINE WAS SHUTDOWN. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO RDU. SINGLE ENGINE TIME WAS 18 MINUTES. REMOVED AND REPLACED LEFT ENGINE IAW MCM 71-93-01. OPERATIONS AND LEAK CHECK GOOD. THE AIRCRAFT WAS GROUNDED.
